# SDR ASAA2021120436806

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,161 hours, 14,644 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FOUND BLADES 13,9,2,8,18,5,21 ON ENGINE #1 TO HAVE DAMAGE TO THE COATING THAT IS OUT OF LIMITS. GROUNDED - YES. REPLACED #1 ENGINE BLADES 1,2,5,6,8,9,13,14,18 AND 21 REF T/ 78472010.
